MENU

You are here

Publications

Export 1332 results:
2015
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .
Battaglia L, Mancini G. A note on compactness properties of the singular Toda system. Battaglia Luca, Mancini Gabriele: A note on compactness properties of the singular Toda system. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. vol. 26, (2015), pages : 299-307. doi: 10.4171/RLM/708 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34484
Nardini L. A note on the convergence of a singularly perturbed second order potential-type equation. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34453
Mancini G. Onofri-Type Inequalities for Singular Liouville Equations. 2015 .
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Carlet G, Casati M, Shadrin S. Poisson cohomology of scalar multidimensional Dubrovin-Novikov brackets.; 2015.
Arici F. Principal circle bundles, Pimsner algebras and Gysin sequences. 2015 .
Modena S. Quadratic interaction estimate for conservation laws: motivations, techniques and open problems.; 2015.
Martini I, Rozza G, Haasdonk B. Reduced basis approximation and a-posteriori error estimation for the coupled Stokes-Darcy system. Advances in Computational Mathematics. 2015 ;special issue for MoRePaS 2012(in press).
Pacciarini P, Rozza G. Reduced basis approximation of parametrized advection-diffusion PDEs with high Péclet number. Lecture Notes in Computational Science and Engineering. 2015 ;103:419–426.
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.
Manzoni A, Salmoiraghi F, Heltai L. Reduced Basis Isogeometric Methods (RB-IGA) for the real-time simulation of potential flows about parametrized NACA airfoils. Comput Methods Appl Mech Eng. 2015;284:1147–1180. 2015 .
Tealdi L. The relaxed area of maps from the plane to the plane with a line discontinuity, and the role of semicartesian surfaces. 2015 .
Tealdi L, Bellettini G, Paolini M. Results on the minimization of the Dirichlet functional among semicartesian parametrizations.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34488
Lazzaroni G, Palombaro M, Schlomerkemper A. Rigidity of three-dimensional lattices and dimension reduction in heterogeneous nanowires. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7494
Dell'Antonio G, Michelangeli A. Schödinger operators on half-line with shrinking potentials at the origin. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34439
Tealdi L, Bellettini G, Paolini M. Semicartesian surfaces and the relaxed area of maps from the plane to the plane with a line discontinuity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34483
Mancini G. Sharp Inequalities and Blow-up Analysis for Singular Moser-Trudinger Embeddings. 2015 .
Mancini G. Singular Liouville Equations on S^2: Sharp Inequalities and Existence Results.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34489
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Balogh F, Bertola M, Lee S-Y, McLaughlin K. Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane. Comm. Pure Appl. Math. [Internet]. 2015 ;68:112–172. Available from: http://dx.doi.org/10.1002/cpa.21541
Ballarin F, Manzoni A, Quarteroni A, Rozza G. Supremizer stabilization of POD-Galerkin approximation of parametrized Navier-Stokes equations. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34701

Pages

Sign in